# SDR CALA2013081990529

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 58,386 hours, 21,831 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Out Of Alignment
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RUBBER SEAL BETWEEN RT AILERON AND WING APPEARS TO BE LOOSE.  REPLACED MISSING FASTENER AND REALIGNED SEAL.
